# SDR AALA20150531004

- Difficulty date: May 31, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N568AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49349
- Aircraft time: 87,557 hours, 40,084 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Overserviced
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: K

## Discrepancy

STRONG ODOR THROUGHOUT ACFT ON TAKEOFF & CLIMB THROUGH 8000 FT.  SMELLED LIKE OIL OR RUBBER BURNING ALMOST TO THE POINT OF BURNING YOUR EYES.  FOUND EVIDENCE OF HYD FLUID TRAIL FROM LT WW TO APU INTAKE.  FURTHER INSPECTION FOUND LT HYD RESERVOIR OVERFLOW BOTTLE FULL.  NO LEAKS NOTED, CLEANED AREA.  ACCOMPLISHED PACK BURN IAW MCM 21-92-21.  SYS CHECKED NORMAL.
